quit taking opana on day two heavy breathing and heart palpitations I cant sleep and I am really worried about my heart is this a normal reaction for withdrawal? I don't have health insurance and I don't want to go to the doctor for no reason. Than again I don't want to have a heart attack either.
Yes .. At least it sure happened to me. I have inderol which I take when my heart rate goes over 160. It helps. You have to sit or lay down til it passes or you could faint. Can you ask your doctor for Inderol? I am on day 11 cold turkey from Opama and getting better. I am hoping a month will get me to a better physical state. Still really weak.
- Opana Information for Consumers
- Opana Information for Healthcare Professionals (includes dosage details)
- Side Effects of Opana (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 31 Jan 2013 • 1 answer
Posted 12 Apr 2013 • 3 answers
I'm 5 days into taking 25mg of trazodone for sleep. Last night it made my heart beat fast and when I
Posted 17 Dec 2013 • 2 answers
Posted 25 Apr 2015 • 1 answer
Posted 11 Aug 2015 • 1 answer